Anxiety Support
35,068 members38,833 posts

Starting ufrim escitalopram

Abt to start ufrim escitalopram for my instesive thots and anxiety . What kind of side effects iam welcoming . Heard great words about this med tho

9 Replies
oldestnewest

I have been on lexapro on and off for almost 15 years. It really helped me through some really rough patches. However it is not working for me as well anymore and I am weaning down to 10mg from 20mg and the withdrawal symptoms are incredible! Sweating, heart palps,hot flashes,tons of extra anxiety,irritability,moodiness,diarrhea,shakiness, head pressure, exc.... be aware that you may have these side effects for the first 2 plus weeks of starting the med too. But of course everyone is different and this is just my experience. Good luck!

Reply

Your symptoms sound like menopause

Reply

Do anyone think entrisuve thot or memory can be a widthdrawl symptom of some anyi depressants

Reply

Hi waqasvic, Of course you know that drugs work differently for everyone, but that being said I have been on Lexapro for 6 years now and have found it to be a good med for me. It took a lot of trial and error before the doctor came up with the right drug and right dose. I feel I was better able to wean off benzos because the Lexapro kept me stable. It doesn't give the fogginess or tiredness that I found in other SSRIs. I had to look up Ufrim (hadn't heard of that before) Is it going to be a separate tablet or a combo? I can only comment on the drug I've been on and it has been great. I wish you well waqasvic. Stay positive, keep an open mind when starting on any new meds. Take the positive as well as the negative comments with an grain of salt. Your doctor, who knows your health history made the choice to put you on a med he thought best for you. Keep us updated. Good Luck..

Reply

Thank you :) it will be half tablet of 10 mg before sleeping

1 like
Reply

I am on this medication I love it works well side effects not many dry mouth that's about it for me good luck😊

Reply

Thank you i might start it . :)

Reply

My worse side effect with this med, is excessive sweating.

Reply

Dont mind sweating as long as this med keeps my thoghts and anxiety at bay

Reply

You may also like...